# SDR ASAA2014040907492

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 27,076 hours, 8,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11850
- Condition: Failed
- Location: Ram Air Door
- Part time: 27,098 hours, 8,506 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT FAILED TO ILLUMINATE WITH FLAP EXTENSION OF AFTER ACFT LANDED.  ACFT GROUNDED.  R & R LT RAM AIR ACTUATOR IAW AMM 21-51-21.  OPS TEST/ BITE CK NORMAL, NO FAULTS FOUND.
